# SDR SWIA2020013147994

- Difficulty date: December 19, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE NLG WHEEL WELL SKIN CUTOUT ON LH SIDE JUST BEHIND THE AFT NLG DOOR IS CRACKED.    (C-CHECK) RO 1/28/2020   REPAIRED THE CRACK AT THE NLG CUTOUT (LH) SIDE. REF BOMBARDIER REO AND REO. REFERENCE THE CONTINUE CARD FOR DETAILS.
